MAUDE Adverse Event Report: ALCON RESEARCH, LLC ALCON CYPASS EYE STENT; INTRAOCULAR PRESSURE LOWERING IMPLANT

ALCON RESEARCH, LLC ALCON CYPASS EYE STENT; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number CYPASS MICRO STENT POLYIMIDE MR
Health Effect - Clinical Codes Pain (1994); Retinal Tear (2050); Loss of Vision (2139)
Date of Event 08/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Dr (b)(6) clinic of (b)(6) implanted alcon cypass micro stent in my left eye after he misdiagnosed me with glaucoma; subsequent assessments with 3 other ophthalmologist substantiated malpractice.Medical tests and results: dr (b)(6).Dr (b)(6).You have my permission to request medical records.I need to get this implant removed.It is causing pain and vision loss and retinal tear as well as endothelial cell loss.I am concerned to avoid the need for a cornea transplant.Fda safety report id# (b)(4).

Brand Name
ALCON CYPASS EYE STENT
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
ALCON RESEARCH, LLC
MDR Report Key9952894
Report NumberMW5094106
Device Sequence Number2896940
Product Code OGO
UDI-Device Identifier00380657540037
UDI-Public00380657540037
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 04/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCYPASS MICRO STENT POLYIMIDE MR
Device Catalogue NumberCYPASS MICRO STENT POLYIMIDE M
Device Lot NumberCY-044499
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Disability;
Patient Age65 YR
Patient Weight82